MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEX SCREWDRIVER; PROSTHE,KNEE,PAT/FEMTIBIAL,SEMICONSTRAINED,UNCEM,POROUS,COATED,POLY/MET/POLY

SMITH & NEPHEW, INC. HEX SCREWDRIVER; PROSTHE,KNEE,PAT/FEMTIBIAL,SEMICONSTRAINED,UNCEM,POROUS,COATED,POLY/MET/POLY
Catalog Number 115035
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the case, surgeon tried making an adjustment to the 5-in-1 cutting block and the handle was spinning out, not gripping the screwdriver.A competitor synthes universal screwdriver was used in lieu and the case was completed without any harm or delay involved.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
HEX SCREWDRIVER
Common Device Name
PROSTHE,KNEE,PAT/FEMTIBIAL,SEMICONSTRAINED,UNCEM,POROUS,COATED,POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8592161
Report Number1020279-2019-01822
Device Sequence Number19335625
Product Code MBH
UDI-Device Identifier03596010052063
UDI-Public03596010052063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115035
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1